# SDR SWAA2022022368969

- Difficulty date: October 17, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 70,244 hours, 41,548 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: E & E Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** WEB AT STR 28L BETWEEN BS 350-BS 360 / CORROSION ON WEB AT STR 28L BETWEEN STA 350-360 FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE LIMITS FOUND AND IS ONLY REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-09C. FABRICATED REPLACEMENT WEB OUT OF 7075 T6 0.032' LOT #5064425-1. REPLACEMENT WEB WILL BE INSTALLED ON CUSTOMER DEFECT #N165705 SA-M 326 A1228361 ITEM #2
